| Model Number |
MX-410445 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
| Date of Event |
11/15/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformities noted.The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: capsular contracture, baker grade ii/ii.
Event or Problem Description
Healthcare professional reported left side capsular contracture baker grade ii/iii, left side discomfort and shooting pain, and a left side exchange of a textured device due to product concern.Device remains implanted.
Event or Problem Description
Device has been explanted.
Additional Manufacturer Narrative
Device evaluation: based on the device analysis grid, the assessments of the complaint are: ¿ capsular contracture: unable to observe as it is not related to the device.¿ pain: unable to observe as it is not related to the device.¿ anxiety - product/procedure: unable to observe as it is not related to the device.Additional observations: ¿ deformation observed.No further actions are required as no manufacturing issues are observed.
Event or Problem Description
Patient reported left side capsular contracture baker grade ii/iii, left side discomfort and shooting pain, and a left side exchange of a textured device due to product concern.Later, healthcare professional reported "capsular contracture baker grade iii as well as a exchange from textured to smooth due to concern with the product".Device has been explanted.